# SDR QXEA200601207

- Difficulty date: May 3, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 11,810 hours, 12,178 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: C1486561
- Part serial: 1022
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,502 hours, 5,790 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MFR FLIGHT 2851: AFTER NORMAL START WITH NR 2 ENGINE FIRST WHEN FLAPS WERE SELECTED TO 15 DEGREES, THE FLAP POWER CAUTION LIGHT ILLUMINATED.  FOLLOWED CHECKLIST AND RESET FLAP CONT CB.  THE CAUTION LIGHT WENT OUT AND FLAPS OPERATED NORMALLY.  MAINTENANCE REPLACED THE FCU IAW AMM TASKS 27-52-01-000-801 AND 27-51-01-400-801.  NO HELP.  THEN REPLACED FLAP POWER UNIT IAW AMM TASKS 27-52-000-801 AND 27-52-01-400-801.  FUNCTIONAL CHECK GOOD.  NO FAULTS NOTED.  NO LEAKS NOTED.  FLAP POWER CAUTION LIGHT DID NOT ILLUMINATED DURING TESTS.  AIRCRAFT RETURNED TO SERVICE.
